Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    jwillmoney's Avatar
    jwillmoney is offline New Member
    Join Date
    Jun 2002
    Los Angeles

    coming clean - literally!!

    Hey everybody. I'm 6'4" and now I weigh 180 lbs. up from 160lbs. before I took steriods . Here's what I took for 4 weeks:

    1 - 50mg Anadrol ED

    I took a two week break with a 4 AD prohormone and then started this because I was making good gains - the more the better, right. Here's what I took for 2 weeks:

    2 - 50mg Anadrol, 6 - 5mg d-bols every other day (workout day)

    6 - 5mg d-bols every other day (off day)

    This was before I found this forum. Of course now I know better.

    No surprise that my nipples started to itch on the second week even though I checked for lumps and discharge (there were none). I stopped taking steriods 2 days ago and started Clomid 300mg - 1st day, today 100mg and my nipples have calmed down. I ordered Nolvadex , but it will take 2 weeks to get here.

    I went to my doctor and he told me to stop everything including the Clomid.

    I've read everything possible on this website and there is some wildly conflicting info on Clomid's effectiveness as an anti -e. Should I take the Nolvadex when it comes? Or should I wait for side effects to appear?
    And if so, what side effects?

  2. #2
    BIG_GUNS_21 is offline Member
    Join Date
    Aug 2001
    Take the clomid b/c its a mild anti E and thats better then nothing (even though it wont do shit for progesterone)

    But you have not done your natural test levels any favors with that "cycle" so stay on the clomid to get your natural test levles back to normal fast, INLESS your not telling us everything and there is a medical reason your doctor told you to get off the clomid. In that case stop the clo too, but in my experience doctors know little to nothing about aas and look down on users, inless of course you get a GOOD one...

  3. #3
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Yes that sounds like good advice IMO.

    My doc told me to stop the deca because my estrodiol was to high so their can be estrogen related gyno with deca too. Only thing is my doc is against the clomid too. I am not stopping it however. I cannot do nolvadex because I am paying out the ass for my hGH and nolvadex can lower IGF-1 levels. I even ask the doc for airmidex and he said that I would not need it since I did lab work before i started and then during. I had a base line of what my body levels started before by doing the lab work prior to. Now I just look at the numbers and make adjustments as needed. No guess work here. Knock wood.

    And use i can knock wood still, even using deca too.

    I am not saying to go against your doctors advice, no no no. You just need to know your own body and learn how it reacts to steroids and all the stuff that goes with them. LAB work, LAB work, LAB work. It takes the guessing out of things.........


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts